MathSciNet Relay Station
MathSciNet bibliographic data
MR1123668 (93e:46061) 46J15 (30H05 47A57 47D99)
Tolokonnikov, Vadim Extension problem to an invertible matrix. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1023–1030.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement